# SDR 98ZZZX1297

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KSD35HCZ
- Condition: Fail Test
- Location: Emerg Equip
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED THE MANUFACTURER'S 2 PSI TEST IAW 25-60-7.
